Corpus Christi, TX
A 57-year-old male asked:
Take 2mg abuterol daily singulair (montelukast) at night and inhaler at times could this cause anxiety stomache updet at times yhats ehen anxiety starts?
1 doctor answer • 2 doctors weighed in
Clinical Psychology 36 years experience
Discuss w/ your Dr: The singulair (montelukast) may relate to the stomach, but the inhaler would explain jittery (anx) side effects. Overall, it's good to discuss all with the doctor. Is the asthma well controlled? It may be worth the inconvenience then. Consider CBT to learn self mgmt skills to relieve the anx feelings. This is not unusual - don't worry.
1.9k viewsReviewed >2 years ago
Last updated May 26, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.